# SDR UALA2012121407238

- Difficulty date: December 13, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 85,555 hours, 13,661 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL INOP: IN FRT OF RT MID LAV AND CLOSET.  REPLACED EEL LIGHT STRIP ACCORDING TO AMM, OPS CHECK GOOD.
